# SDR REXA2022062700415

- Difficulty date: June 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: SH670365501
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT STEP PLATE IS CORRODED.  REMOVED CORROSION AT LH AFT EMERGENCY EXIT STEP PLATE IAW. CRJ-900 SRM 51-21-06-001-001-A01
